MAUDE Adverse Event Report: MATERIALISE USA, LLC. TRUMATCH CMF; TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT

MATERIALISE USA, LLC. TRUMATCH CMF; TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT
Model Number SD980.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Surgery was completed as usual but post-operation was not as expected.The patient has a class 2 occlusion instead of planned class 1 occlusion.Redo surgery needed to correct occlusion.
 
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Additional Manufacturer Narrative
The investigation concluded that the devices did not malfunction and there was no deterioration in the characteristics of the performance, and as such the devices met specifications.The exact reason for reported issue could not be established.
 
Event or Problem Description
Surgery was completed as usual but post-op was not as expected.The patient has a class 2 occlusion instead of planned class 1 occlusion.Redo surgery needed to correct occlusion.

Brand Name
TRUMATCH CMF
Common Device Name
TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE USA, LLC.
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA, LLC.
44650 helm court
plymouth MI 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
0032163966
MDR Report Key22461588
Report Number3005718816-2025-00003
Device Sequence Number8560084
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberMU25UGAVIP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale